Shortfall risk approximations for American options in the multidimensional Black-Scholes model

Yan Dolinsky

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We show that shortfall risks of American options in a sequence of multinomial approximations of the multidimensional Black-Scholes (BS) market converge to the corresponding quantities for similar American options in the multidimensional BS market with path-dependent payoffs. In comparison to previous papers we consider the multiassets case for which we use the weak convergence approach.

Original languageEnglish
Pages (from-to)997-1012
Number of pages16
JournalJournal of Applied Probability
Volume47
Issue number4
DOIs
Publication statusPublished - Dec 2010
Externally publishedYes

Keywords

  • American option
  • Shortfall risk
  • Weak convergence

Cite this